# SDR AALA201805179004

- Difficulty date: May 16, 2018
- Submitted: May 21, 2018
- Operation: Air carrier
- Aircraft: N70425
- Make and model: Doug DC-9-82
- Aircraft serial: 49337
- Aircraft time: 89,074 hours, 48,174 cycles
- System (JASC): 5630 · Door Windows
- Part: Window
- Condition: Cracked
- Location: Service Door
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. AFT LEFT GALLEY SERVICE DOOR INNER WINDOW CRACKED. REPLACED AFT LEFT GALLEY DOOR INNER WINDOW PER AMM 52-42-01.
